# SDR GTIA2020021743013

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 27,372 hours, 12,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON TAKE OFF TURNED OFF #1 PACK -DURING T/S FOUND PACK 1 AT FAULT IAW A320 TSM 05-50-00-810-831-A
